# SDR SWAA2024020547002

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 25,376 hours, 12,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD SERVICE DOOR EMERGENCY EXIT LIGHT INOP<[01] REMOVED AND REPLACED M2816 BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD
